Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 42, NWS Amarillo, TX

June 13, 201120 counties in Texas

NWS Amarillo, TX issued this red flag warning at Jun 13, 2011, 4:31 AM CDT for 20 counties in Texas. It took effect at Jun 13, 2011, 10:00 AM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 13, 2011, 4:31 AM CDT (09:31 UTC)
In effect from
Jun 13, 2011, 10:00 AM CDT
Expired
Jun 13, 2011, 10:00 PM CDT
In force
12 hr
Issued by
NWS Amarillo, TX

Counties Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 52 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.5 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2011-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2011-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
6316 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

180 
WWUS84 KAMA 130931
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
431 AM CDT MON JUN 13 2011

OKZ001>003-131045-
/O.CAN.KAMA.FW.A.0039.110613T1700Z-110614T0200Z/
CIMARRON-TEXAS-BEAVER-
431 AM CDT MON JUN 13 2011

...FIRE WEATHER WATCH IS CANCELLED FOR STRONG WINDS AND LOW
RELATIVE HUMIDITY FOR THE OKLAHOMA PANHANDLE...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE FIRE
WEATHER WATCH THAT WAS IN EFFECT FOR TODAY. 

* AFFECTED AREA: IN OKLAHOMA...CIMARRON...TEXAS...BEAVER.

* REASONING: AN AREA OF SURFACE LOW PRESSURE AND FRONTAL BOUNDARY IN
  THE AREA ARE EXPECTED TO KEEP WINDS BELOW CRITICAL LEVELS TODAY.
  HOWEVER...PORTIONS OF THE WESTERN AND CENTRAL OKLAHOMA
  PANHANDLE...MAINLY THE SOUTHERN HALVES OF CIMARRON AND TEXAS
  COUNTIES...MAY STILL SEE ELEVATED FIRE WEATHER CONDITIONS LATE THIS
  MORNING INTO THIS EVENING.


$$

TXZ001>020-132100-
/O.UPG.KAMA.FW.A.0039.110613T1700Z-110614T0200Z/
/O.NEW.KAMA.FW.W.0042.110613T1500Z-110614T0300Z/
DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-HARTLEY-MOORE-
HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-GRAY-WHEELER-
DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
431 AM CDT MON JUN 13 2011

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 PM
CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR
ALL OF THE TEXAS PANHANDLE...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF
THE TEXAS PANHANDLE. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA: IN TEXAS...DALLAM...SHERMAN...HANSFORD...
  OCHILTREE...LIPSCOMB...HARTLEY...MOORE...HUTCHINSON... 
  ROBERTS...HEMPHILL...OLDHAM...POTTER...CARSON...GRAY... 
  WHEELER...DEAF SMITH...RANDALL...ARMSTRONG...DONLEY... 
  COLLINGSWORTH. 

* WIND: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH ARE
  EXPECTED LATE THIS MORNING THROUGH EARLY THIS EVENING. 

* HUMIDITY: MINIMUM RELATIVE HUMIDITY LEVELS WILL FALL TO 3 TO 15
  PERCENT THIS AFTERNOON.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP LATE THIS
  MORNING AND CONTINUE UNTIL SHORTLY AFTER SUNSET THIS EVENING.

* OTHER IMPACTS: HIGH BASED SHOWERS AND THUNDERSTORMS ARE POSSIBLE
  ACROSS THE EASTERN TEXAS PANHANDLE THIS AFTERNOON AND EVENING.
  LITTLE IF ANY RAINFALL IS EXPECTED FROM THESE SHOWERS AND
  STORMS...BUT THEY MAY PRODUCE STRONG GUSTY WINDS AND A FEW CLOUD TO
  GROUND LIGHTNING STRIKES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES
THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

KB

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/AMA
1 follow-up statement
727 
WWUS84 KAMA 132051
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
351 PM CDT MON JUN 13 2011

TXZ001>020-140300-
/O.CON.KAMA.FW.W.0042.000000T0000Z-110614T0300Z/
DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-HARTLEY-MOORE-
HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-GRAY-WHEELER-
DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
351 PM CDT MON JUN 13 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE TEXAS PANHANDLE...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* AFFECTED AREA: IN TEXAS...DALLAM...SHERMAN...HANSFORD...
  OCHILTREE...LIPSCOMB...HARTLEY...MOORE...HUTCHINSON... 
  ROBERTS...HEMPHILL...OLDHAM...POTTER...CARSON...GRAY... 
  WHEELER...DEAF SMITH...RANDALL...ARMSTRONG...DONLEY... 
  COLLINGSWORTH. 

* WIND: SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH ARE
  EXPECTED THROUGH EARLY THIS EVENING.

* HUMIDITY: MINIMUM RELATIVE HUMIDITY LEVELS WILL BE IN THE 3 TO 15
  PERCENT THROUGH THE EARLY EVENING.

* TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE UNTIL
  SHORTLY AFTER SUNSET THIS EVENING.

* OTHER IMPACTS: HIGH BASED SHOWERS AND THUNDERSTORMS ARE POSSIBLE
  ACROSS THE EASTERN TEXAS PANHANDLE THIS EVENING. LITTLE IF ANY
  RAINFALL IS EXPECTED FROM THESE SHOWERS AND STORMS...BUT THEY MAY
  PRODUCE STRONG GUSTY WINDS AND A FEW CLOUD TO GROUND LIGHTNING
  STRIKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

LG
FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.SRH.NOAA.GOV/AMA

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Jun 12, 11:38 PM CDT, 4 hours 53 minutes earlier.

Area forecast discussion, Jun 12, 11:38 PM CDT, 4 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1138 PM CDT SUN JUN 12 2011

.AVIATION...
LITTLE CHANGES FROM PREVIOUS TAFS. HIGH BASED SHOWERS THAT MOVED
THROUGH THE SOUTHWEST SOUTH CENTRAL TEXAS PANHANDLE CONTINUE TO MOVE
TO THE EAST AND NORTHEAST...AND SHOULD NO LONGER IMPACT THE AMA
TERMINAL. VFR FORECAST WILL CONTINUE...MAIN ISSUE WILL BE THE WINDS
AS SURFACE LEE SIDE TROUGH REMAINS ANCHORED OVER THE SOUTHERN HIGH
PLAINS. WINDS WILL INCREASE AROUND 20 KNOTS BY 15Z AND INCREASE TO
NEAR 30 KNOTS DURING THE AFTERNOON HOURS. FOLLOWED NAM WINDS SPEEDS
CLOSELY AND FAVORED ITS HANDLING WITH THE TIMING OF NEXT FRONT.
BROUGHT A WIND SHIFT TO THE GUY TAF SITE AROUND 03Z AS OPPOSED TO THE
SLOWER MAV SOLUTION.

&&

.PREV DISCUSSION... /ISSUED 929 PM CDT SUN JUN 12 2011/

UPDATE...
HAVE ALLOWED RED FLAG WARNING TO EXPIRE ON SCHEDULE.

ANDRADE

PREV DISCUSSION... /ISSUED 648 PM CDT SUN JUN 12 2011/

AVIATION...
VFR FORECAST WILL CONTINUE THE NEXT 24 HOURS. WINDS WONT DIE DOWN
TONIGHT AND WILL REMAIN IN THE 15 TO 20 KNOT RANGE. LOW LEVEL JET OF
40 TO 50 KNOTS WILL DEVELOP THIS EVENING BUT WINDS WILL REMAIN STRONG
ENOUGH WHICH SHOULD PRECLUDE LLWS. SURFACE TROUGH WILL STRENGTHEN
AGAIN ON MONDAY WITH SOUTHWEST WINDS OF 20 KNOTS GUSTING TO NEAR 30
KNOTS DURING THE AFTERNOON. GFS WINDS LOOK A LITTLE OVERDONE TOMORROW
AND HAVE LEANED MORE TOWARDS THE NAM FOR WIND SPEEDS.

PREV DISCUSSION... /ISSUED 354 PM CDT SUN JUN 12 2011/

DISCUSSION...
AFTERNOON WATER VAPOR SATELLITE IMAGERY SHOWS A MID LEVEL TROUGH
OVER THE WESTERN CONUS WITH RIDGING ACROSS THE SOUTHERN PLAINS. THE
RIDGE IS EXPECTED TO AMPLIFY TONIGHT AND MONDAY WHICH MEANS MORE
OF THE SAME HOT AND DRY CONDITIONS FOR THE PANHANDLES. AFTERNOON
LAPS DATA SHOWS A SURFACE LOW OVER THE EASTERN OKLAHOMA PANHANDLE.
THIS HAS KEPT A LIGHT AND FOR THE MOST PART VARIABLE LOW LEVEL WIND
FLOW ACROSS THE CWA. MOISTURE WAS ALSO WRAPPING AROUND THIS LOW AS
EVIDENT FROM DEWPOINTS RANGING FROM THE MID 40S TO THE MID 50S ACROSS
THE OKLAHOMA PANHANDLE AND EASTERN TEXAS PANHANDLE. CURRENT RADAR
REFLECTIVITY IMAGERY SHOWS A WEAK BOUNDARY OVER THE SOUTHERN TEXAS
PANHANDLE. NAM AND THE SREF SUGGEST ISOLATED THUNDERSTORMS
DEVELOPING THIS EVENING IN THE SOUTHWEST TEXAS PANHANDLE...POSSIBLY
ALONG THIS BOUNDARY BUT BUFKIT FORECAST SOUNDINGS INDICATE LITTLE
IF ANY ELEVATED CAPE TO WORK WITH. ALTHOUGH LOW LEVEL MOISTURE WILL
INCREASE ACROSS THE SOUTHWEST ZONES TONIGHT...FEEL CHANCES FOR
CONVECTION INITIATION ARE TOO REMOTE TO INSERT EVEN A SLIGHT CHANCE
POP MENTION INTO THE FORECAST. MONDAY LOOKS LIKE IT MAY BE THE
HOTTEST DAY OF THE WEEK AS HEIGHTS RISE DUE TO THE AMPLIFYING RIDGE
OVER THE SOUTHERN PLAINS. DEEP DIURNAL MIXING AND GUSTY SOUTHWEST
WINDS AHEAD OF A SURFACE LEE SIDE TROUGH WILL MEAN FIRE WEATHER
CONCERNS ENTER THE PICTURE FOR ANOTHER DAY. PLEASE SEE THE FIRE
WEATHER SECTION BELOW FOR MORE DETAILS. GOING BACK TO TEMPERATURES...
CONTINUED TO LEAN TOWARD THE WARMER MET GUIDANCE WHERE TRIPLE DIGIT
HIGH TEMPERATURES LOOK LIKELY. NEW RECORD HIGHS CAN POSSIBLY BE
ACHIEVED ON MONDAY. HERE ARE THE RECORDS FOR MONDAY JUNE 13TH:

AMARILLO: 103/1924 AND 1953
BORGER: 103/1958
DALHART: 102/1953

NOT A WHOLE LOT OF CHANGES FOR THE REMAINDER OF THE FORECAST. THE
RIDGE WILL FLATTEN TUESDAY AS AN UPPER TROUGH MOVES ACROSS THE
NORTHERN PLAINS. A COLD FRONT WILL DROP INTO THE PANHANDLES WHERE
IT WILL STALL BEFORE PUSHING SOUTHWARD WEDNESDAY. LIGHT UPSLOPE FLOW
AND COOLER TEMPERATURES ALOFT ASSOCIATED WITH THIS TROUGH WILL LEAD
TO A BRIEF ALBEIT SLIGHT COOL DOWN TUESDAY AND WEDNESDAY. THINKING
CHANCES OF PRECIP LOOK UNLIKELY WITH THIS SYSTEM AND LOW LEVEL
MOISTURE REMAINS RATHER ANEMIC. THE UPPER RIDGE MOVES SOUTHWEST
OVER MEXICO WEDNESDAY BUT WILL RE-AMPLIFY OVER THE SOUTHERN PLAINS BY
THE END OF THE WEEK. THUS MORE OF THE SAME HOT AND DRY WX
CONDITIONS FOR THE AREA.

CLK

FIRE WEATHER...
A SURFACE LOW WAS OVER THE EASTERN OKLAHOMA PANHANDLE THIS AFTERNOON
WHICH HAS CAUSED WINDS TO BE LIGHT AND VARIABLE FOR MUCH OF THE
AFTERNOON. ITS POSSIBLE FOR WINDS TO PICK UP TO NEAR 20 MPH BEFORE
SUNSET THIS EVENING IN THE WEST AND CENTRAL TEXAS AND OKLAHOMA
PANHANDLES...WHERE RELATIVE HUMIDITIES HAVE FALLEN TO AROUND TO 5 TO
10 PERCENT. THEREFORE WILL CONTINUE THE RED FLAG WARNING UNTIL 9 PM
FOR THIS AREA. CRITICAL FIRE WEATHER CONDITIONS ARE ANTICIPATED
MONDAY AS GUSTY SOUTHWEST LOW LEVEL FLOW DEVELOPS ACROSS THE AREA.
THIS IN CONJUNCTION TO A HOT AND DEEPLY MIXED ATMOSPHERE WILL LEAD TO
RELATIVE HUMIDITIES TO FALL TO AROUND 5 TO 15 PERCENT. A FIRE
WEATHER WATCH IS IN EFFECT FOR ALL OF THE AMA CWA GIVEN THESE
ANTICIPATED CONDITIONS. TEMPERATURES WILL COOL OFF MID WEEK
AS A WEAK COLD FRONT SLIPS INTO THE AREA. HOWEVER LOW LEVEL
MOISTURE REMAINS RATHER MEAGER THROUGHOUT THE WEEK SO LOWEST RELATIVE
HUMIDITIES WILL GENERALLY FALL TO AROUND 10 TO 20 PERCENT. ELEVATED
TO CRITICAL FIRE WEATHER CONDITIONS MAY CREEP BACK UP AGAIN BY THE
END OF THE WEEK AS SOUTHERLY 20 FOOT WINDS LOOK TO INCREASE TO AROUND
20 MPH.

CLK

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
     COLLINGSWORTH...DALLAM...DEAF SMITH...DONLEY...GRAY...
     HANSFORD...HARTLEY...HEMPHILL...HUTCHINSON...LIPSCOMB...
     MOORE...OCHILTREE...OLDHAM...POTTER...RANDALL...ROBERTS...
     SHERMAN...WHEELER.

OK...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR THE FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.

&&

10/02
Hazardous weather outlook, Jun 13, 4:29 AM CDT, 2 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
429 AM CDT MON JUN 13 2011

CORRECTED DAY ONE

OKZ001>003-TXZ001>020-132100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
429 AM CDT MON JUN 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS EVENING
ACROSS EASTERN PORTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES. SEVERE
WEATHER IS NOT EXPECTED...BUT BRIEF STRONG GUSTY WINDS WILL BE
POSSIBLE NEAR THE HIGH BASED SHOWERS AND THUNDERSTORMS.

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY AND THIS EVENING
ACROSS ALL OF THE TEXAS PANHANDLE DUE TO SOUTH TO SOUTHWEST WINDS OF
20 TO 30 MPH WITH HIGHER GUSTS AND MINIMUM RELATIVE HUMIDITY VALUES
BETWEEN 3 AND 15 PERCENT. A RED FLAG WARNING WILL BE IN EFFECT FROM
10 AM THROUGH 10 PM TODAY FOR ALL OF THE TEXAS PANHANDLE.

ACROSS THE WESTERN AND CENTRAL OKLAHOMA PANHANDLE...ELEVATED FIRE
WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON AND THIS EVENING DUE
TO SOUTHWEST WINDS AROUND 15 MPH AND MINIMUM RELATIVE HUMIDITY
VALUES BETWEEN 3 AND 15 PERCENT.

CAUTION IS ADVISED ON AREA LAKES THROUGH THIS EVENING ACROSS ALL
OF THE PANHANDLES DUE TO THE SOUTH TO SOUTHWEST WINDS OF 15 TO 30
MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY AFTERNOON
AND EVENING ACROSS THE OKLAHOMA PANHANDLE...AS WELL AS NORTHERN...
CENTRAL...AND EASTERN SECTIONS OF THE TEXAS PANHANDLE. SEVERE
THUNDERSTORMS ARE NOT EXPECTED...BUT BRIEF STRONG GUSTY WINDS AND
SMALL HAIL MAY OCCUR.

ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS
MAINLY THE WESTERN AND CENTRAL SECTIONS OF THE PANHANDLES ON THURSDAY
THROUGH SUNDAY DUE TO BREEZY SOUTH TO SOUTHWEST WINDS OF 15 TO 30 MPH
WITH HIGHER GUSTS AND LOW RELATIVE HUMIDITY VALUES BETWEEN 5 AND 20
PERCENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR
CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND THIS EVENING.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR
ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS THURSDAY THROUGH
SUNDAY.

COCKRELL

In the hours before

Special weather statement, Jun 12, 10:52 PM CDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1052 PM CDT SUN JUN 12 2011

TXZ001>020-130600-
ARMSTRONG-CARSON-COLLINGSWORTH-DALLAM-DEAF SMITH-DONLEY-GRAY-
HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-OCHILTREE-OLDHAM-
POTTER-RANDALL-ROBERTS-SHERMAN-WHEELER-
1052 PM CDT SUN JUN 12 2011

...GUSTY WINDS POSSIBLE THIS EVENING ACROSS THE TEXAS PANHANDLE...

HIGH BASED SHOWERS CONTINUE ACROSS PARTS OF THE TEXAS PANHANDLE THIS
EVENING. BRIEF STRONG AND GUSTY WINDS MAY BE POSSIBLE BENEATH THESE
SHOWERS AND THUNDERSTORMS. THESE STRONG WINDS MAY GUST BETWEEN 50 AND
55 MPH...BUT SHOULD NOT LAST FOR MORE THAN AN HOUR OR TWO. LITTLE...
IF ANY PRECIPITATION...IS EXPECTED AS RAINFALL WILL EVAPORATE BEFORE
IT REACHES THE SURFACE. IN ADDITION...BLOWING DUST MAY DEVELOP WHICH
COULD REDUCE VISIBILITIES TO LESS THAN A MILE AT TIMES.

TAB
Local storm report, Jun 12, 10:59 PM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1059 PM CDT SUN JUN 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     NON-TSTM WND GST 6 ENE AMARILLO          35.22N 101.72W
06/12/2011  M59 MPH          POTTER             TX   ASOS

&&

EVENT NUMBER AMA1100322

EA

Nearby

Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.